Ukrainian Mathematical Journal

, Volume 28, Issue 3, pp 326–328 | Cite as

Eigenfunction expansion of certain self-conjugate operators

  • O. G. Storozh
Brief Communications


Eigenfunction Expansion 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    V. É. Lyantse, “On certain relationships among closed operators,” Dokl. Akad. NaukSSSR,204, No. 3 (1972).Google Scholar
  2. 2.
    M. A. Naimark, Linear Differential Operators [in Russian], Nauka, Moscow (1969).Google Scholar
  3. 3.
    N. Dunford and J. T. Schwartz, Linear Operators, Wiley and Sons, New York (1958, 1971).Google Scholar
  4. 4.
    Yu. M. Berezanskii, Expansion in Eigenfunctions of Self-Conjugate Operators [in Russian], Naukova Dumka, Kiev (1965).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • O. G. Storozh
    • 1
  1. 1.L'vov State UniversityUSSR

Personalised recommendations